Publication:
Laguerre- und Minkowski-m-Strukturen

dc.contributor.authorHeise, Werner
dc.contributor.authorKarzel, Helmut
dc.date.accessioned2012-04-23T10:02:13Z
dc.date.available2012-04-23T10:02:13Z
dc.date.issued1972
dc.identifier.citationWerner Heise, Helmut Karzel, "Laguerre- und Minkowski-m-Strukturen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 139-147.it_IT
dc.identifier.issn0049-4704
dc.identifier.urihttp://hdl.handle.net/10077/6587
dc.language.isodeit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries4 (1972)it_IT
dc.titleLaguerre- und Minkowski-m-Strukturenit_IT
dc.typeArticle
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
HeiseKarzelRendMat04.pdf
Size:
704.67 KB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
2.7 KB
Format:
Item-specific license agreed upon to submission
Description: